American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30C20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 38 found      Go to page: 1 2

[1] Edward Crane. Intrinsic circle domains. Conform. Geom. Dyn. 18 (2014) 65-84.
Abstract, references, and article information   
View Article: PDF

[2] Carto Wong. Smoothness of Loewner slits. Trans. Amer. Math. Soc. 366 (2014) 1475-1496.
Abstract, references, and article information   
View Article: PDF

[3] Ian Short. Conformal automorphisms of countably connected regions. Conform. Geom. Dyn. 17 (2013) 1-5.
Abstract, references, and article information   
View Article: PDF

[4] M. Obradović and S. Ponnusamy. Injectivity and Starlikeness of Sections of a Class of Univalent Functions. Contemporary Mathematics 591 (2013) 195-203.
Book volume table of contents
View Article: PDF

[5] Manuel D. Contreras, Santiago Díaz-Madrigal and Pavel Gumenyuk. Loewner theory in annulus I: Evolution families and differential equations. Trans. Amer. Math. Soc. 365 (2013) 2505-2543.
Abstract, references, and article information   
View Article: PDF

[6] Alexandre Eremenko and Peter Yuditskii. Comb functions. Contemporary Mathematics 578 (2012) 99-118.
Book volume table of contents   
View Article: PDF

[7] Nikola Lakic and Greg Markowsky. The rate of convergence of the hyperbolic density on sequences of domains.. Contemporary Mathematics 573 (2012) 147-157.
Book volume table of contents   
View Article: PDF

[8] Tadeusz Iwaniec, Leonid V. Kovalev and Jani Onninen. The Nitsche conjecture. J. Amer. Math. Soc. 24 (2011) 345-373. MR 2748396.
Abstract, references, and article information   
View Article: PDF

[9] Makoto Sakai. Small modifications of quadrature domains. Memoirs of the AMS 206 (2010) MR 2667421.
Book volume table of contents   

[10] Nathaniel D. Blair-Stahn and David B. Wilson. Electrical response matrix of a regular $2n$-gon. Proc. Amer. Math. Soc. 137 (2009) 2015-2025. MR 2480283.
Abstract, references, and article information   
View Article: PDF

[11] Ole Jacob Broch. On reflections in Jordan curves. Conform. Geom. Dyn. 11 (2007) 12-28. MR 2295995.
Abstract, references, and article information   
View Article: PDF

[12] Donald E. Marshall and Steffen Rohde. The Loewner differential equation and slit mappings. J. Amer. Math. Soc. 18 (2005) 763-778. MR 2163382.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Moonja Jeong and Masahiko Taniguchi. Bell representations of finitely connected planar domains. Proc. Amer. Math. Soc. 131 (2003) 2325-2328. MR 1974628.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Dmitri V. Prokhorov and Jan Szynal. Directional convexity of level lines for functions convex in a given direction. Proc. Amer. Math. Soc. 131 (2003) 1453-1457. MR 1949875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] John Garnett and Stan Yoshinobu. Large sets of zero analytic capacity. Proc. Amer. Math. Soc. 129 (2001) 3543-3548. MR 1860486.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Clifford J. Earle and Adam Lawrence Epstein. Quasiconformal variation of slit domains. Proc. Amer. Math. Soc. 129 (2001) 3363-3372. MR 1845014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Carl H. FitzGerald and Frederick Weening. Existence and uniqueness of rectilinear slit maps. Trans. Amer. Math. Soc. 352 (2000) 485-513. MR 1694289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Adrian Ionescu. Expanding the joint spectrum of pairs of commuting contractions. Proc. Amer. Math. Soc. 124 (1996) 3711-3719. MR 1340390.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Vladimir Shklover. Remarks on the local Hopf's lemma. Proc. Amer. Math. Soc. 124 (1996) 2711-2716. MR 1327043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Knut Øyma. Non-Smirnov domains . Proc. Amer. Math. Soc. 123 (1995) 1425-1429. MR 1264827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] John P. Coleman and Nick J. Myers. The Faber polynomials for annular sectors . Math. Comp. 64 (1995) 181--203, S1--S6. MR 1260127.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Robert E. Thurman. Upper bound for distortion of capacity under conformal mapping . Trans. Amer. Math. Soc. 346 (1994) 605-616. MR 1270669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Makoto Masumoto. Integrability of superharmonic functions on H\"older domains of the plane . Proc. Amer. Math. Soc. 117 (1993) 1083-1088. MR 1152284.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Friedmar Schulz and Virginia Vera de Serio. Symmetrization with respect to a measure . Trans. Amer. Math. Soc. 337 (1993) 195-210. MR 1088477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Karin Gatermann, Christoph Hoffmann and Gerhard Opfer. Explicit Faber polynomials on circular sectors . Math. Comp. 58 (1992) 241--253, 51--56. MR 1106967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Ithiel Carter and Burt Rodin. An inverse problem for circle packing and conformal mapping . Trans. Amer. Math. Soc. 334 (1992) 861-875. MR 1081937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Ahmed I. Zayed. Jacobi polynomials as generalized Faber polynomials . Trans. Amer. Math. Soc. 321 (1990) 363-378. MR 965745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Johannes Michaliček and Rodolfo Wehrhahn. Parametrization of domains in $\hat{\bf C}$: the logarithmic domains . Trans. Amer. Math. Soc. 320 (1990) 765-777. MR 974521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Wayne Smith and David A. Stegenga. H\"older domains and Poincar\'e domains . Trans. Amer. Math. Soc. 319 (1990) 67-100. MR 978378.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] R. C. Penner. The Schottky problem on pants . Proc. Amer. Math. Soc. 104 (1988) 253-256. MR 958077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 38 found      Go to page: 1 2